On orthogonal latin squares

Woodcock, Chris F. (1986) On orthogonal latin squares. Journal of Combinatorial Theory, Series A, 43 (1). pp. 146-148. ISSN 0097-3165. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Chris F Woodcock
Date Deposited: 29 Jun 2011 13:14
Last Modified: 23 May 2014 08:53
Resource URI: http://kar.kent.ac.uk/id/eprint/23546 (The current URI for this page, for reference purposes)
  • Depositors only (login required):